站内搜索:
  • 当前位置: 首页 >师资队伍 >教师名录 >教授 >正文
  • 李志龙

    日期:2019-01-01 14:12:18   文章点击数: 稿源:

    统计学院教师个人简介情况表

    姓名

    李志龙

    性别

        

    出生年月

    1977-12

    职务/职称

    教授

    学历/学位

    研究生/博士

    博导∕硕导

    博导

    所学专业

    数学

    电子邮箱

    Lzl771218@sina.com

    学术研究领域:

    数理统计、金融数学、非线性分析等

    荣誉称号和社会团体兼职

    江西省青年科学家培养对象(2014)、江西省自然科学基金青年计划重大项目负责人(2014)、“西部之光”访问学者(2012)、校优秀青年学术人才(2012)、校十大杰出青年(2012)、校科研十强(2010、2011)

    教 学 情 况

      主讲了《高等数学》、《微分方程》、《数理经济学》、《概率论与数理统计》等课程。

    科 研 情   况

       近年来在Nonlinear   AnalysisMathematical   and Computer ModellingFixed Point Theory and   ApplicationsAbstract   and Applied Analysis、应用数学学报、系统科学与数学、数学进展、数学物理学报、数学研究与评论等期刊发表论文40余篇(其中SCI一区6篇、二区7篇)。主持完成江西省自然科学基项目2项、江西省教育厅科技项目3项、江西省高校人文社科项目和教改项目各1项。现主持承担国家自然科学基金项目1项、江西省自然科学基金青年计划重大项目1项、江西省高校科技落地计划项目1项。

    论文:

    1. Zhilong Li,Shujun Jiang,Correction:Nonlinear quasi   contractions in non-normal cone metric spaces,Fixed Point Theory Appl.2014,2014:165.

    2. Shujun Jiang,Zhilong Li(通讯作者),Nonlinear quasi   contractions in non-normal cone metric spaces,Fixed Point Theory Appl.2014,2014:165.

    3. Zhilong Li,Shujun Jiang,Quasi-contractions   restricted with linear bounded mappings in cone metric spaces, Fixed Point Theory   Appl.2014,2014:87.  

    4. Shujun Jiang,Zhilong Li(通讯作者), Shihua Luo,Fixed Point   Theorems of Set-Valued Mappings in Partially Ordered Hausdorff Topological   Spaces, Abstract and Applied Analysis 2014,2014:232413.

    5. Zhilong Li,Shujun Jiang,Common Fixed Point Theorems of   Contractions in Partial Cone Metric Spaces over Nonnormal Cones,Abstract and   Applied Analysis 2014,2014:653841

    6. Shujun Jiang,Zhilong Li(通讯作者), Largest and least   fixed point theorems of increasing mappings in partially ordered metric   spaces,Fixed   Point Theory Appl. 2013,2013:74.

    7. Shujun Jiang,Zhilong Li(通讯作者),Extensions of Banach   contraction principle to partial cone metric spaces over a non-normal solid   cone,Fixed   Point Theory Appl. 2013,2013:250

    8. Zhilong Li,Shujun Jiang,On Fixed Point   Theory of Monotone Mappings with Respect to a Partial Order Introduced by a   Vector Functional in Cone Metric Spaces,Abstract and Applied Analysis   2013:349305

    9. Shujun Jiang,Zhilong Li(通讯作者),Generalized   Contractions of Rational Type in Ordered PartialMetric Spaces,Abstract and   Applied Analysis 2013:928027.

    10.               Zhilong Li,Shujun Jiang,Maximal and minimal   point theorems and Caristi's fixed point theorem,Fixed Point   Theory  Appl. 2011,2011:103.

    11.               Zhilong Li, Fixed point theorems in partially ordered   complete metric spaces, Mathematical and Computer Modelling,54(2011)69-72.

    12.               Zhilong Li,Remarks on Caristi's fixed point theorem and   Kirk's problem,Nonlinear   Analysis,73(2010)3751-3755.

    13.               Zhilong Li,Existence of positive solutions of   superlinear second-order Neumann boundary value problem,Nonlinear Analysis,72(2010)3216-3221.

    14.               Zhilong Li,Positive solutions for   nonlinear  second-order boundary value problem of delay   differential equation,Journal of Mathematical Research and Exposition ,28(2008) 720-726

    15.               李志龙,拓扑度计算定理及其应用,系统科学与数学, 32(2012)121-128

    16.               李志龙,蒋淑珺,二阶非线性变系数奇异微分方程的周期解,数学进展, 40 (2011)661-672

    17.               李志龙,超线性Fredholm积分方程的非平凡解及其应用,数学物理学报,31 (2011)1230-1238

    18.               李志龙,不连续随机算子的随机不动点及其应用,数学物理学报,30(2010) 542-547

    19.               李志龙,一类半正奇异Sturm-Liouville边值问题的正解,数学进展, 39(2010) 64-70

    20.               李志龙,超线性奇异Neumann边值问题的非平凡解,系统科学与数学 37(2010) 998-1007

    21.               李志龙,有关不连续随机增算子的随机不动点,应用数学学报,32(2009) 485-491.

    22.               李志龙,边界条件含参数的二阶奇异非线性边值问题,数学进展,37(2008) 353-360

     

    获 奖 情   况


    其它情况